# SDR DALA2019101605927

- Difficulty date: October 16, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 71,140 hours, 52,491 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 9005 - ATO - REJECTED TAKE-OFF AT 110 KNOTS DUE TO STABILIZER CONFIGURATION WARNING. CORRECTIVE ACTION: REPLACED HORIZONTAL STAB SWITCH (S1-491) AND CAW UNIT - C/W NO-GO-ODI TASKS.
